# SDR AALA2019042979001

- Difficulty date: April 26, 2019
- Submitted: April 29, 2019
- Operation: Air carrier
- Aircraft: N742PS
- Make and model: Airbus A319-112
- Aircraft serial: 1275
- Aircraft time: 50,005 hours, 32,103 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Condition: False Activation
- Location: Lavatory
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

AIRCRAFT NOT GROUNEDED: PILOT REPORTS DURING CLIMBOUT THE FWD LAVATORY SMOKE ECAM WARNING TRIGGERED. THE ALERT WAS ACTIVE FOR APPROX 15 SECONDS BEFORE SELF CLEARING. F/A RESPONDED THAT NONE OF THE LAVS HAD ANY SMOKE DETECTABLE. MAINTENANCE PERFORMED OPS TEST OF THE LAV SMOKE DETECTION SYSTEM IAW AMM 26-17-00. NO FAULTS NOTED.
